# SDR GLBA20110516J

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 43,231 hours, 46,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part serial: NSN
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT -PILOT REPORTED THAT FLIGHT DECK FLASHLIGHT BATTERIES WERE DEAD.  MX REPLACED THE BATTERIES FOR THE FLASHLIGHT.
